American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C17) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] James Pommersheim and Hugh Thomas. Cycles representing the Todd class of a toric variety. J. Amer. Math. Soc. 17 (2004) 983-994. MR 2083474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Aaron Bertram, Georgios Daskalopoulos and Richard Wentworth. Gromov invariants for holomorphic maps from Riemann surfaces to Grassmannians . J. Amer. Math. Soc. 9 (1996) 529-571. MR 1320154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Geir Ellingsrud and Stein Arild Strømme. Bott's formula and enumerative geometry. J. Amer. Math. Soc. 9 (1996) 175-193. MR 1317230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Adam Parusiński and Piotr Pragacz. Chern-Schwartz-MacPherson classes and the Euler characteristic of degeneracy loci and special divisors . J. Amer. Math. Soc. 8 (1995) 793-817. MR 1311826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J.-B. Bost, H. Gillet and C. Soulé. Heights of projective varieties and positive Green forms . J. Amer. Math. Soc. 7 (1994) 903-1027. MR 1260106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1